# SDR SWAA2021050359170

- Difficulty date: March 24, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 66,599 hours, 39,435 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Bs 727e Lbl17.24
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK TRACK LBBL 17.24 LOCATED BS727E AFT CARGO COMPARTMENT / REPAIRED TRACK LBBL 17.24 LOCATED BS 727D+10' AND BS 7275+8' AFT CARGO COMPARTMENT IAW B737-700 SRM 53-00-53-2R-3 REPAIR 3 ALTERNATIVE 1 FIG 203 SHEET 1
